MAUDE Adverse Event Report: Q'APEL MEDICAL INC. WALRUS 087 BALLOON GUIDE CATHETER; CATHETER INTRODUCER

Q'APEL MEDICAL INC. WALRUS 087 BALLOON GUIDE CATHETER; CATHETER INTRODUCER
Model Number 087 BALLOON GUIDE CATHETER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: unable to determine root cause.The information provided to q'apel does not state that a product malfunction occurred.An adverse event appears to have occurred but there is not enough information available to classify the device problem.Fg 00100-02, lot fg220817j-02 was not returned to q'apel.
 
Event or Problem Description
Retroactive reporting to the fda of an incident that occured in the eu market (germany) on 06/25/2023.Q'apel medical became aware of the incident on 10-26-2023.Q'apel medical filed an mir report on 11/10/2023.Reason for complaint: dissection after using walrus.In an email from (b)(6) dated 10/31/2023, 3 cases from the same hospital and attending physician were reported to q'apel quality.(b)(6) will report findings for case 3 as documented in emails and physician's reporting notes."dissection after using walrus" thrombectomy of m2 segment type of injury and location: dissection in 2 parts of ica ( petrous and cavernous).M2 closure on the right.Placement in the cavernous segment.After thrombectomy kl.Dissection under the entrance to the rock bone and in the horizontal section of the pars petrosa.After 1 d closure of the aci: 2 dissections, one at the entrance to the pelvic leg, a second cavernous where the balloon was inflated.Recanalization with 2 stents.

Brand Name
WALRUS 087 BALLOON GUIDE CATHETER
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
46708 lakeview blvd.
fremont 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont 94538
MDR Report Key19226933
Report Number3015614180-2024-00005
Device Sequence Number20313321
Product Code DQY
UDI-Device Identifier00857545008028
UDI-Public00857545008028
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192525
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model Number087 BALLOON GUIDE CATHETER
Device Catalogue NumberBG8087-095
Device Lot NumberFG220817J-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown